Restriction Testing in Binary Choice Model with I(1) Regressors
Wojciech Grabowski
Central European Journal of Economic Modelling and Econometrics, 2009, vol. 1, issue 4, 301-309
Abstract:
This paper deals with the problem of nonstationarity of regressors in binary choice model. The limit distribution of the ML-estimator is mixed normal, but restriction testing shall not be based on standard t-statistic. The results of the conducted Monte Carlo experiment demonstrate that the true size of the restriction test is far from the significance level. Therefore, the t -Student statistic should be modified and this paper proposes its modification. The results of the Monte Carlo investigation point to the superiority of the new statistic.
Keywords: nonstationarity; maximum likelihood; restriction testing (search for similar items in EconPapers)
JEL-codes: C12 C25 (search for similar items in EconPapers)
Date: 2009
References: Add references at CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
http://cejeme.org/publishedarticles/2010-38-27-634105175172500000-4821.pdf (application/pdf)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:psc:journl:v:1:y:2009:i:4:p:301-309
Access Statistics for this article
More articles in Central European Journal of Economic Modelling and Econometrics from Central European Journal of Economic Modelling and Econometrics
Bibliographic data for series maintained by Damian Jelito ().